MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx0415 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refx0415) have been reported from the same facility in mexico.
 
Event or Problem Description
It was reported there have been at least 4 events where the needle detaches from the wings when puncturing the port catheter.Additional information: the patients who are hospitalized in the oncology area witnessed the event and the nurses report that they did not pass any other medication that could cause greater damage.This report addresses the third device.
 
Event or Problem Description
It was reported there have been at least 4 events where the needle detaches from the wings when puncturing the port catheter.Additional information: the patients who are hospitalized in the oncology area witnessed the event and the nurses report that they did not pass any other medication that could cause greater damage.This report addresses the third device.Additional information: the patients who are hospitalized in the oncology area witnessed the event with astonishment and the nurses report that fortunately they did not pass any other medication that could cause greater damage.Additional information received: in the hospital form it is reported that the needle completely detaches from the plastic, causing the solution to leak.There was no patient harm or need for medical intervention or events with skin/mucosal fluid exposure.The impact was that it is not possible to fully administer the drug and that there is also an increase in costs for the institution.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15041734
Report Number3006260740-2022-02758
Device Sequence Number12494995
Product Code FPA
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number2206220
Device Lot NumberREFX0415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown